Nombre de documents

26


Article dans une revue21 documents

  • Luc Molinet, Slim Tayachi. Remarks on the Cauchy problem for the one-dimensional quadratic (fractional) heat equation. Journal of Functional Analysis, Elsevier, 2015, 269, pp.2305-2327. <hal-00807047>
  • Luc Molinet, Stéphane Vento. Improvement of the energy method for strongly non resonant dispersive equations and applications. Analysis & PDE, Mathematical Sciences Publishers, 2015, 8 (6), pp.1455-1495. <hal-01064252>
  • Luc Molinet, Didier Pilod. Bilinear Strichartz estimates for the ZK equation and applications. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2015, 32 (2), pp.347-371. <hal-01205993>
  • Zihua Guo, Yiquan Lin, Luc Molinet. Well-posedness in energy space for the periodic modified Benjamin-Ono equation. Journal of Differential Equations, Elsevier, 2014, 256 (8), pp.2778-2806. <hal-01206024>
  • Luc Molinet. A note on the inviscid limit of the Benjamin-Ono-Burgers equation in the energy space. Proceedings of the American Mathematical Society, American Mathematical Society, 2013, 141 (8), pp.2793-2798. <hal-00631034>
  • Luc Molinet, Yuzhao Wang. Dispersive limit from the Kawahara to the KdV equation. Journal of Differential Equations, Elsevier, 2013, 255 (8), pp.2196-2219. <hal-00694082v2>
  • Luc Molinet, Stéphane Vento. Sharp ill-posedness and well-posedness results for the KdV-Burgers equation: the periodic case. Transactions of the American Mathematical Society, American Mathematical Society, 2013, 365 (1), pp.123-141. <hal-00467657v2>
  • Luc Molinet. Sharp ill-posedness results for the KdV and mKdV equations on the torus. Advances in Mathematics, Elsevier, 2012, 230 (4-6), pp.1895-1930. <hal-00593976v3>
  • Luc Molinet, Didier Pilod. Global well-posedness and limit behavior for a higher-order Benjamin-Ono equation. Communications in Partial Differential Equations, Taylor & Francis, 2012, 37 (11), pp.2050-2080. <hal-00637981>
  • Luc Molinet, Didier Pilod. The Cauchy problem for the Benjamin-Ono equation in $L^2$ revisited. Analysis & PDE, Mathematical Sciences Publishers, 2012, 5 (2), pp.365-395. <hal-00499346>
  • Luc Molinet, Jean-Claude Saut, Nikolay Tzvetkov. Global well-posedness for the KP-II equation on the background of a non-localized solution. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2011, 28 (5), <10.1016/j.anihpc.2011.04.004>. <hal-01270936>
  • Luc Molinet, Stéphane Vento. Sharp ill-posedness and well-posedness results for the KdV-Burgers equation: the real line case. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2011, 10 (3), pp.531-560. <hal-00436652v2>
  • Luc Molinet. A note on ill-posedness for the KdV equation. Differential and integral equations, Khayyam Publishing, 2011, 24 (7-8), pp.759-765. <hal-00473966v2>
  • Khaled El Dika, Luc Molinet. Stability of multi antipeakon-peakons profile. Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2009, 12 (3), pp.561-577. <hal-00424454>
  • Luc Molinet. Global attractor and asymptotic smoothing effects for the weakly damped cubic Schrödinger equation in $L^2(\T)$. Dynamics of Partial Differential Equations, International Press, 2009, 6 (1), pp.15-34. <hal-00291662v3>
  • Luc Molinet. Sharp ill-posedness result for the periodic Benjamin-Ono equation. Journal of Functional Analysis, Elsevier, 2009, 257, pp.3488-3516. <hal-00336559>
  • Olivier Goubet, Luc Molinet. Global attractor for weakly damped Nonlinear Schrödinger equations in $L^2(\R)$. Nonlinear Analysis Theory Methods and Applications, Elsevier, 2009, 71, pp.317-320. <hal-00421278>
  • Luc Molinet. On ill-posedness for the one-dimensional periodic cubic Schrodinger equation. Mathematical Research Letters, 2009, 16 (1), pp.111-120. <hal-00291648v2>
  • Luc Molinet, Francis Ribaud. WELL-POSEDNESS IN H(1) FOR GENERALIZED BENJAMIN-ONO EQUATIONS ON THE CIRCLE. Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2009, 23 (4), pp.1295--1311. <10.3934/dcds.2009.23.1295>. <hal-00693546>
  • Luc Molinet. Global well-posedness in L^2 for the periodic Benjamin-Ono equation. American Journal of Mathematics, Johns Hopkins University Press, 2008, 130 (3), pp.635-683. <hal-00016752v2>
  • Luc Molinet, Jean-Claude Saut, Nikolay Tzvetkov. Global well-posedness for the KP-I equation on the background of a non localized solution. Communications in Mathematical Physics, Springer Verlag, 2007, 272 (3), pp.775-810. <hal-00104398>

Pré-publication, Document de travail5 documents

  • Luc Molinet, Didier Pilod, Stéphane Vento. ON UNCONDITIONAL WELL-POSEDNESS FOR THE PERIODIC MODIFIED KORTEWEG-DE VRIES EQUATION. 2016. <hal-01346221>
  • André Kabakouala, Luc Molinet. On the stability of the solitary waves to the (generalized) kawahara equation. 2016. <hal-01403360>
  • Emmanuel Humbert, Luc Molinet. Optimal transportation between hypersurfaces bounding some strictly convex domains. 2015. <hal-01271012>
  • Khaled El Dika, Luc Molinet. Stability of multipeakons. 2008. <hal-00260227>
  • Luc Molinet, Jean-Claude Saut, Nikolay Tzvetkov. Remarks on the mass constraint for KP type equations. 2006. <hal-00020647>